MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2060-200
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual and functional inspection was performed on the returned device.The reported balloon rupture was confirmed.It is likely that the balloon rupture is the result of interaction with the lesion site, which was described as heavily calcified.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history revealed no other incidents.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the non-tortuous, heavily calcified, 75 to 80% stenosed, right superficial femoral artery (sfa).A 6.0 x 200 mm armada 35 percutaneous transluminal angioplasty (pta) catheter was inflated to 6 atmospheres for a few seconds, pressure was slowly increased to 12 atmospheres and the balloon ruptured.A new 5.0 x 200 mm armada 35 pta catheter was used to successfully complete the procedure.There was no reported clinically significant delay in the procedure.There was no reported adverse patient sequela.No additional information provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7272040
Report Number2024168-2018-01122
Device Sequence Number19089741
Product Code LIT
UDI-Device Identifier08717648155321
UDI-Public08717648155321
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue NumberB2060-200
Device Lot Number71108G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2018
Initial Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1